Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
13 p, 669.2 KB Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems / Braun, Francisco (Universidade Federal de Sâo Carlos Rod(Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (UFSCar(Brazil). Department of Physics, Chemistry and Mathematics)
In this paper we completely characterize trivial isochronous centers of degrees 5 and 7. Precisely, we provide formulas, up to linear change of coordinates, for the Hamiltonian H of the isochronous centers such that H =(f_1^2 f_2^2)/2 has degrees 6 and 8, and f = (f_1, f_2): R^2 R^2 is a polynomial map with D f = 1 and f(0,0) = (0,0).
2016 - 10.3934/dcds.2016029
Discrete and Continuous Dynamical Systems. Series A, Vol. 36 Núm. 10 (2016) , p. 5245-5255  
2.
11 p, 694.7 KB A sufficient condition in order that the Real Jacobian Conjecture in R^2 holds / Braun, Francisco (Universidade Federal de Sâo Carlos Rod(Brasil). Departamento de Matemática) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let F=(f,g):\R^2\R^2 be a polynomial map such that DF(x) is different from zero for all x\R^2 and F(0,0) = (0,0). We prove that for the injectivity of F it is sufficient to assume that the higher homogeneous terms of the polynomials ff_x g g_x and f f_y g g_y do not have real linear factors in common.
2016 - 10.1016/j.jde.2015.12.011
Journal of Differential Equations, Vol. 260 (2016) , p. 5250-5258  
3.
8 p, 263.7 KB A new qualitative proof of a result on the real Jacobian conjecture / Braun, Francisco (Universidade Federal de Sao Carlos Rod. Departamento de Matematica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let F = (f, g) : R → R be a polynomial map such that det DF (x) is different from zero for all x ∈ R^2 . We assume that the degrees of f and g are equal. We denote by f and g the homogeneous part of higher degree of f and g, respectively. [...]
Let F = (f, g) : R2 → R2 be a polynomial map such that det DF (x) is different from zero for all x ∈ R2 . We assume that the degrees of f and g are equal. We denote by f and g the homogeneous part of higher degree of f and g, respectively. [...]

2015 - 10.1590/0001-3765201520130408
Anais da Academia Brasileira de Ciencias, Vol. 87 Núm. 3 (2015) , p. 1519-1524  
4.
11 p, 302.7 KB From Abel equations to Jacobian conjecture / Francoise, Jean-Pierre (Université P.-M. Curie. Laboratoire Jacques-Louis Lions)
This is a survey relating several subjects bridging algebraic differential equations and their integrability, pertubative approach based on algebraic moments, the Jacobian conjecture and optimal transport of measures defined on the complement of an arrangement of hyperplanes. [...]
2014 - 10.5565/PUBLMAT_Extra14_12
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 209-219  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.